American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Yuri M. Urman and Sergey I. Kuznetsov. Translational transformations of tensor solutions of the Helmholtz equation and their application to describe interactions in force fields of various physical nature. Quart. Appl. Math. 72 (2014) 1-20.
Abstract, references, and article information
View Article: PDF

[2] P. L. Dattori da Silva and A. Meziani. Properties of solutions of a class of planar elliptic operators with degeneracies. Proc. Amer. Math. Soc. 139 (2011) 3937-3949. MR 2823040.
Abstract, references, and article information   
View Article: PDF

[3] Xiaoping Xu. Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 163-193. MR 2497602.
Abstract, references, and article information
View Article: PDF

[4] Xiaoping Xu. Stable-range approach to the equation of nonstationary transonic gas flows. Quart. Appl. Math. 65 (2007) 529-547. MR 2354886.
Abstract, references, and article information
View Article: PDF

[5] Xinfu Chen, Shangbin Cui and Avner Friedman. A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior. Trans. Amer. Math. Soc. 357 (2005) 4771-4804. MR 2165387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Congwen Liu and Lizhong Peng. Boundary regularity in the Dirichlet problem for the invariant Laplacians $\Delta_\gamma$ on the unit real ball. Proc. Amer. Math. Soc. 132 (2004) 3259-3268. MR 2073300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shangbin Cui and Avner Friedman. A free boundary problem for a singular system of differential equations: An application to a model of tumor growth. Trans. Amer. Math. Soc. 355 (2003) 3537-3590. MR 1990162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Halpern. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001) 1417-1436. MR 1836911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ch. Dorschfeldt and N. N. Tarkhanov. Golubev series for solutions of elliptic equations. Trans. Amer. Math. Soc. 351 (1999) 581-594. MR 1433116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Laurence Halpern. Spectral methods in polar coordinates for the Stokes problem. Application to computation in unbounded domains. Math. Comp. 65 (1996) 507-531. MR 1333315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Abramowich. Some applications of generalized exponentials to partial differential equations . Proc. Amer. Math. Soc. 89 (1983) 239-245. MR 712630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter A. McCoy. Mean boundary value problems for a class of elliptic equations in $E\sp{3}$ . Proc. Amer. Math. Soc. 76 (1979) 123-128. MR 534401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter A. McCoy. Extremal properties of real axially symmetric harmonic functions in $E\sp{3}$ . Proc. Amer. Math. Soc. 67 (1977) 248-252. MR 0457754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leslie Lamport. An extension of a theorem of Hamada on the Cauchy problem with singular data. Bull. Amer. Math. Soc. 79 (1973) 776-779. MR 0318637.
Abstract, references, and article information   
View Article: PDF

[19] V. Guillemin and D. Schaeffer. Remarks on a paper of D. Ludwig. Bull. Amer. Math. Soc. 79 (1973) 382-385. MR 0410050.
Abstract, references, and article information   
View Article: PDF

[20] Reese Harvey and John C. Polking. A Laurent expansion for solutions to elliptic equations . Trans. Amer. Math. Soc. 180 (1973) 407-413. MR 0320494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1